# SDR CA190604007

- Difficulty date: May 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Part number: LB0666
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT REPORTED ITT SPIKE INTO THE YELLOW RANGE DURING TAKE-OFF ON THE RIGHT HAND ENGINE. THE TAKE-OFF WAS ABORTED BEFORE AIRCRAFT LEAVE THE GROUND AND RETURNED TO BACK RAMP FOR TROUBLESHOOTING.
